# SDR 9801393205

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Yellow Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED HYD Y RSVR LO LVL MESSAGE.  ABORTED TAKEOFF AT 80 KNOTS WITHOUT INCIDENT.  MAINTENANCE SERVICED YELLOW HYDRAULIC SYSTEM, NO LEAKS FOUND.
